Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quasi-states on $ C\sp{\ast} $-algebras


Author: Johan F. Aarnes
Journal: Trans. Amer. Math. Soc. 149 (1970), 601-625
MSC: Primary 81.46
DOI: https://doi.org/10.1090/S0002-9947-1970-0282602-4
MathSciNet review: 0282602
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.46

Retrieve articles in all journals with MSC: 81.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0282602-4
Article copyright: © Copyright 1970 American Mathematical Society